# SDR ASAA2015091713086

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 5,908 hours, 1,924 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 9961174
- Condition: Unknown
- Location: Cabin Pressure
- Part time: 51,469 hours, 22,651 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE FLUCTUATES +0.5, UP TO -0.3, DN, PSI CONTINUOUSLY IN CRUISE FLIGHT IN AUTO MODE, FL380, AND ALTN MODE.  ACFT GROUNDED.  DID FIM 21-31, TASK 801.  BITE CK OF BOTH DCPC. NO FAULTS FOUND.  PRESSURIZED ACFT  WITH APU TO 3 PSI DIFF, ACFT HELD PRESSURE.  TECH SERVICES REQUESTED TO REPLACE OUTFLOW VALVE.  R & R AFT OUTFLOW VALVE ASSY REF AMM 21-30-03-000-801 AND AMM 21-31-03-400-801.  INSTALLATION TEST GOOD.
